# SDR C2XA07SH015

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 8,925 hours, 4,789 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082430
- Part serial: 97051064
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FL 2128 - XNA TO IAH- SMOKE IN COCKPIT (ELEC) LOST CAPT MFD, PFD, ICAS, CREW DIVERTED TO DAL. MX INSPECTED AND FOUND IC-600 NR 1 TO HAVE A BURNING SMELL. REMOVED AND REPLACED IC 600 NR 1 IAW EMB 145 AMM 31-42-01 OPS CHECK GOOD. NO OTHER SMOKE, BURNING, FIRE DAMAGE DEFECT FOUND IN COCKPIT AT THIS TIME. INSPECTED CAPTS MFD, PFD AND THE EICAS FOR NORMAL OPERATION AND FUNCTIONALITY AS REQUIRED. NO DEFECT NOTED AT THIS TIME. THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE
